Communications in Differential and Difference Equations (CDDE)
ISSN: 0973-6301

Editor in Chief:

Prof. Yong Zhou,
Department of Mathematics
Xiangtan University, Xiangtan, Hunan, 411105
P.R. China
 

horizontal rule

The Communications in Differential and Difference Equations (CDDE) is a scholarly journal dedicated to the publication of original research in the theory, analysis, and applications of differential and difference equations. The journal focuses on qualitative properties, analytical methods, solution behaviour, and mathematical techniques for continuous and discrete dynamical systems. The journal welcomes theoretical and methodological contributions addressing ordinary and partial differential equations, functional and fractional equations, stochastic and impulsive systems, difference equations, and related mathematical frameworks. It also encourages research demonstrating the application of these methods to problems in engineering, biological sciences, economics, industrial systems, and other related disciplines.

Aim and Scope
The journal aims to advance mathematical research on differential and difference equations, with emphasis on qualitative theory, analytical techniques, solution properties, and applications to continuous and discrete systems. The scope includes, but is not limited to:

Ordinary differential equations
Partial differential equations
Functional differential equations
Functional partial differential equations
Fractional differential equations
Impulsive differential equations
Stochastic differential equations
Differential equations in Banach spaces
Integral and integro-differential equations
Delay differential equations
Difference equations and systems of difference equations
Delay difference equations
Partial difference equations
Functional difference equations
Dynamic equations on time scales
Discrete dynamical systems
Qualitative theory of differential and difference equations
Existence and uniqueness of solutions
Stability, asymptotic behaviour and boundedness of solutions
Oscillation and non-oscillation theory
Periodic solutions and boundary-value problems
Initial-value and boundary-value problems
Nonlinear differential and difference equations
Numerical and analytical methods for differential and difference equations
Bifurcation theory and nonlinear dynamics
Control problems involving differential and difference equations
Differential and difference equations in Banach and other functional spaces
Mathematical modelling of continuous and discrete processes
Applications in engineering and industrial systems
Applications in biological and biomedical sciences
Applications in economics, finance and population dynamics
Applications in physical sciences and related interdisciplinary fields

The journal welcomes original research articles presenting rigorous mathematical analysis, new theoretical results, methodological advances, and well-founded applications of differential and difference equations. Contributions should establish a clear mathematical contribution and, where relevant, demonstrate the significance of the proposed methods for practical or interdisciplinary problems.

CDDE, ISSN 0973-6301 fulfils the UGC criteria for ethical publication - as per new UGC 9678711_PUBLIC-NOTICE-CARE

Submission: irpeditor@gmail.com or submission@irphjournals.com (submit your paper as email attachment). 

horizontal rule

Types of Contributions
Research Articles: Research Articles should present original and substantive mathematical findings based on theoretical, analytical, computational, numerical or applied investigations. Manuscripts should explain the methods, assumptions, proofs, derivations, computational procedures and results sufficiently to permit appropriate scholarly evaluation.

Short Communications: Short Communications are intended for concise reports of significant and well-defined mathematical results. They may present focused theoretical findings, new propositions or methods, concise proofs, novel computational approaches, or other developments of clear relevance to the journal's scope.

Review Articles: The journal welcomes Review Articles that provide systematic, critical and well-structured examinations of significant developments in areas within the journal's scope. Reviews should synthesize relevant mathematical literature, assess established results and current approaches, and identify meaningful directions for further investigation. Review Articles are subject to the journal's peer-review process.

horizontal rule

Publication Frequency : two issues per year.
Article Preparation Template [Download - File]
Authors' Information

horizontal rule

Editorial Board
Editorial Board Members
Peer Review Policy
Publication Ethics and Malpractice Statement

horizontal rule

Volume 3  No.1      (2012)

Volume 4  No.1      (2013)

Volume 5  No.1      (2014)

Volume 6  No.1      (2015)

Volume 15  No.1    (2024)

horizontal rule

Publication Ethics and Research Integrity
Copyright and Licensing

horizontal rule

IRPH Vision Map      |     Journals      |     Books      |     Indexing Information      |     Editorial Diversity      |     Contact Us      |     Archiving Information

Copyright © 2026 International Research Publication House. All Rights Reserved.